Follow
Y. Gordon
Y. Gordon
Professor of Mathematics, Technion
Verified email at tx.technion.ac.il - Homepage
Title
Cited by
Cited by
Year
On Milman's inequality and random subspaces which escape through a mesh in n
Y Gordon
Geometric Aspects of Functional Analysis: Israel Seminar (GAFA) 1986–87, 84-106, 1988
4551988
Some inequalities for Gaussian processes and applications
Y Gordon
Israel Journal of Mathematics 50, 265-289, 1985
3971985
Absolutely summing operators and local unconditional structures
Y Gordon, DR Lewis
2171974
Zonoids with minimal volume-product—a new proof
Y Gordon, M Meyer, S Reisner
Proceedings of the American Mathematical Society 104 (1), 273-276, 1988
1231988
Relations between some constants associated with finite dimensional Banach spaces
DJH Garling, Y Gordon
Israel Journal of Mathematics 9, 346-361, 1971
1181971
Banach ideals of operators with applications
Y Gordon, DR Lewis, JR Retherford
Journal of Functional Analysis 14 (1), 85-129, 1973
921973
Geometric and probabilistic estimates for entropy and approximation numbers of operators
Y Gordon, H König, C Schütt
Journal of Approximation Theory 49 (3), 219-239, 1987
811987
John's decomposition in the general case and applications
Y Gordon, AE Litvak, M Meyer, A Pajor
Journal of Differential Geometry 68 (1), 99-119, 2004
712004
Elliptically contoured distributions
Y Gordon
Probability theory and related fields 76 (4), 429-438, 1987
561987
Random factorization of operators between Banach spaces
Y Benyamini, Y Gordon
Journal d’Analyse Mathématique 39 (1), 45-74, 1981
531981
Gaussian processes and almost spherical sections of convex bodies
Y Gordon
The Annals of Probability, 180-188, 1988
511988
Orlicz norms of sequences of random variables
Y Gordon, A Litvak, C Schütt, E Werner
The Annals of Probability 30 (4), 1833-1853, 2002
472002
Onp-absolutely summing constants of banach spaces
Y Gordon
Israel Journal of Mathematics 7, 151-163, 1969
461969
On the minimum of several random variables
Y Gordon, A Litvak, C Schütt, E Werner
Proceedings of the American Mathematical Society 134 (12), 3665-3675, 2006
452006
Gaussian averages of interpolated bodies and applications to approximate reconstruction
Y Gordon, AE Litvak, S Mendelson, A Pajor
Journal of Approximation Theory 149 (1), 59-73, 2007
432007
Umbrellas and polytopal approximation of the Euclidean ball
Y Gordon, S Reisner, C Schütt
Journal of Approximation Theory 90 (1), 9-22, 1997
371997
Constructing a polytope to approximate a convex body
Y Gordon, M Meyer, S Reisner
Geometriae Dedicata 57, 217-222, 1995
371995
On the distance coefficient between isomorphic function spaces
Y Gordon
Israel Journal of Mathematics 8, 391-397, 1970
361970
On the best approximation by ridge functions in the uniform norm
Y Gordon, V Maiorov, M Meyer, S Reisner
Constructive approximation 18, 61-85, 2001
332001
Ratios of volumes and factorization through
Y Gordon, M Meyer, A Pajor
Illinois Journal of Mathematics 40 (1), 91-107, 1996
281996
The system can't perform the operation now. Try again later.
Articles 1–20